# SDR UHLA2012120100430

- Difficulty date: December 1, 2012
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 22,923 hours, 14,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FLOOR CROSS BEAM FR 87 CORROSION UNDER FLOORBEAM RT AROUND RIVET HOLE.  REMOVED CORROSION IAW ETD 2012-170-017475-A REV A.
